Measurable products of modules
Rendiconti del Seminario Matematico della Università di Padova, Tome 73 (1985) , pp. 261-269.
@article{RSMUP_1985__73__261_0,
     author = {O'Neill, John D.},
     title = {Measurable products of modules},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {261--269},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {73},
     year = {1985},
     zbl = {0578.20053},
     mrnumber = {799912},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_1985__73__261_0/}
}
O'Neill, John D. Measurable products of modules. Rendiconti del Seminario Matematico della Università di Padova, Tome 73 (1985) , pp. 261-269. http://archive.numdam.org/item/RSMUP_1985__73__261_0/

[1] S.U. Chase, On direct sums and products of modules, Pacific Journal of Mathematics, 12 (1962), pp. 847-854. | MR 144932 | Zbl 0115.26002

[2] M. Dugas - R. GOBEL, Quotients of reflexive modules, Fundamenta Mathematicae, 114 (1981), pp. 17-28. | MR 643303 | Zbl 0501.16026

[3] L. Fuchs, Infinite Abelian Groups, Academic Press, Vol. I (1970), Vol. II (1973). | Zbl 0209.05503

[4] E.L. Lady, Slender rings and modules, Pacific Journal of Mathematics, 49 (1973), pp. 397-406. | MR 354785 | Zbl 0274.16015

[5] A. Levy, Basic Set Theory, Springer-Verlag, 1979. | MR 533962 | Zbl 0404.04001

[6] J.D. O'Neill, On direct products of modules, Comm. in Alg., to appear. | Zbl 0536.16025

[7] S. Shelah, Infinite abelian groups, Whitehead Problem and some constructions, Israel Journal of Mathematics, 21 (1975), pp. 243-256. | MR 357114 | Zbl 0318.02053